AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Aliou DIOP,Saliou DIOUF,
Extreme value theory for nonstationary random coefficients time series with regularly varying tails, pp. 268-278
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Aliou DIOP,Saliou DIOUF, (2010). Extreme value theory for nonstationary random coefficients time series with regularly varying tails. Afrika Statistika . Volume 5(1), pp 268-278













JAS
JAS



ok